# SDR QXEA200601536

- Difficulty date: April 11, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 RIGHT HAND FUEL TANK STATION YW353.019 TO YW389-019 FUEL TANK LID ATTACH REBATE HAS LIGHT SURFACE CORROSION AROUND 12 SCREW HOLES. REPAIRED IAW DHC-8 Q400 SRM 57-20-30-320-802 AND SRM 51-21-10-380-801.
